Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Fractional Calculus and Applied Analysis

Editor-in-Chief: Kiryakova, Virginia

6 Issues per year

The journal celebrates now its 20 years!

IMPACT FACTOR 2016: 2.034
5-year IMPACT FACTOR: 2.359

CiteScore 2016: 2.18

SCImago Journal Rank (SJR) 2016: 1.372
Source Normalized Impact per Paper (SNIP) 2016: 1.492

Mathematical Citation Quotient (MCQ) 2016: 0.61

See all formats and pricing
More options …

LP-solutions for fractional integral equations

Sadia Arshad
  • COMSATS Institute of Information Technology, M. A. Jinnah Building, Ali Akbar Road, Lahore, Pakistan
  • Abdus Salam School of Mathematical Sciences, GC University, 68-B New Muslim Town, Lahore, Pakistan
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Vasile Lupulescu
  • Abdus Salam School of Mathematical Sciences, GC University, 68-B New Muslim Town, Lahore, Pakistan
  • Constantin Brancusi University, Republicii 1, 210152, Targu-Jiu, Romania
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Donal O’Regan
  • School of Mathematics, Statistics and Applied Mathematics National University of Ireland, University Road, Galway, Ireland
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2013-12-28 | DOI: https://doi.org/10.2478/s13540-014-0166-4


In this article, we examine L p-solutions of fractional integral equations in Banach spaces involving the Riemann-Liouville integral operator. Using a compactness type condition, we obtain local and global existence of solutions. Also other types of existence and uniqueness results are established. At the end, an application is given to illustrate the main result.

MSC: Primary 26A33; Secondary 34A07, 47H08, 35A01

Keywords: fractional integral equations; Lp-solutions; measure of noncompactness; existence and uniqueness results

  • [1] R.P. Agarwal, S. Arshad, D. O’Regan, V. Lupulescu, Fuzzy fractional integral equations under compactness type condition. Fract. Calc. and Appl. Anal. 15, No 4 (2012), 572–590; DOI: 10.2478/s13540-012-0040-1; http://link.springer.com/article/10.2478/s13540-012-0040-1. CrossrefGoogle Scholar

  • [2] A. Aghajani, E. Pourhadi, J.J. Trujillo, Application of measure of noncompactness to a cauchy problem for fractional differential equations in banach spaces. Fract. Calc. and Appl. Anal. 16, No 4 (2013), 962–977; DOI: 0.2478/s13540-013-0059-y; http://link.springer.com/article/10.2478/s13540-013-0059-y. Google Scholar

  • [3] T.A. Barton, I.K. Purnaras, L p-solutions of singular integro-differential equations. J. Math. Anal. Appl., 386 (2012), 830–841. http://dx.doi.org/10.1016/j.jmaa.2011.08.041CrossrefGoogle Scholar

  • [4] T.A. Barton, B. Zhang, L p-solutions of fractional differential equations. Nonlinear Studies 19, No 2 (2012), 161–177. Google Scholar

  • [5] K. Diethelm, The Analysis of Fractional Differential Equations. Springer, 2004. Google Scholar

  • [6] D. Guo, V. Lakshmikantham, X. Liu, Nonlinear Integral Equations in Abstract Spaces. Ser. Mathematics and its Applications, Vol. 373, Kluwer Academic Publishers, Dordrecht-Boston-London, 1996. http://dx.doi.org/10.1007/978-1-4613-1281-9CrossrefGoogle Scholar

  • [7] L. Kexue, P. Jigen, G. Jinghuai, Existence results for semilinear fractional differential equations via Kuratowski measure of noncompactness. Fract. Calc. and Appl. Anal. 15, No 4 (2012), 591–610; DOI: 10.2478/s13540-012-0041-0; http://link.springer.com/article/10.2478/s13540-012-0041-0. CrossrefGoogle Scholar

  • [8] A.A. Kilbas, H.M. Srivastava, and J.J. Trujillo, Theory and Applications of Fractional Differential Equations. North-Holland Mathematics Studies, Vol. 204, Elsevier, New York, 2006. http://dx.doi.org/10.1016/S0304-0208(06)80001-0CrossrefGoogle Scholar

  • [9] C. Kuratowski, Sur les espaces complets. Fundamenta Mathematica 51 (1930), 301–309. Google Scholar

  • [10] V. Lakshmikantham, S. Leela, J. Vasundhara Devi, Theory of Fractional Dynamic Systems. Cambridge Academic Publishers, Cambridge, 2009. Google Scholar

  • [11] D. Mamrilla, On L p-solutions of nth order nonlinear differential equations. Časopis pro pěstování matematiky 113 (1988), 363–368. Google Scholar

  • [12] K.S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations. A Wiley-Interscience Publication, John Wiley & Sons, Inc., New York, 1993. Google Scholar

  • [13] K.B. Oldham, J. Spanier, The Fractional Calculus. Academic Press, New York, 1974. Google Scholar

  • [14] I. Podlubny, Fractional Differential Equations. Academic Press, San Diego, 1999. Google Scholar

  • [15] S.G. Samko, A.A. Kilbas, O.I. Marichev, Fractional Integrals and Derivatives, Theory and Applications, Gordon and Breach Sci. Publishers, London-New York 1993. Google Scholar

  • [16] H.A.H. Salem, M. Väth, An abstract Gronwall lemma and application to global existence results for functional differential and integral equations of fractional order. J. of Integral Equations and Applications 16, No 4 (2004), 441–439. http://dx.doi.org/10.1216/jiea/1181075299CrossrefGoogle Scholar

About the article

Published Online: 2013-12-28

Published in Print: 2014-03-01

Citation Information: Fractional Calculus and Applied Analysis, ISSN (Online) 1314-2224, DOI: https://doi.org/10.2478/s13540-014-0166-4.

Export Citation

© 2014 Diogenes Co., Sofia. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Zun Wei Fu, Juan J. Trujillo, and Qing Yan Wu
Computers & Mathematics with Applications, 2016
J. Losada, J.J. Nieto, and E. Pourhadi
Journal of Computational and Applied Mathematics, 2017, Volume 312, Page 2

Comments (0)

Please log in or register to comment.
Log in